# SDR SWAA2020073004832

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 48,298 hours, 32,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY CALL LIGHT INDICATOR FELL DOWN.   REPLACED THE FWD ENTRY EMERGENCY LIGHT SIGN IAW AMM 33-51-01.
